# SDR ASOA2015120514144

- Difficulty date: December 5, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 27,868 hours, 19,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT LIGHT COVER BROKEN.  R & R RT AFT OVERWING EMERGENCY EXIT LIGHT COVER AND PERFORMED OPS CHECK IAW AMM 33-51-15.  OPS TEST GOOD AT THIS TIME.
